# SDR DALA2024112511197

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,519 hours, 28,220 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3164 FORWARD LAV AND ROW 23DEF O2 MASK DROPPED DURING CLIMB OUT. CORRECTIVE ACTION: REPACKED MASKS PER A319 AMM 35-23. OK FOR SERVICE. (5144308)
